# SDR AUS20031247

- Difficulty date: December 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM563C
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 65C370539
- Part serial: 1860AC
- Condition: Failed
- Location: Rudder Actuator
- Part time: 18,467 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER PCU FAULTY CAUSING UNCOMMANDED RUDDER INPUT AFTER TOUCHDOWN. INPUT WAS TO THE RT FOR A SHORT PERIOD.
